# SDR QXEA2012052000393

- Difficulty date: May 20, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 2,898 hours, 2,993 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 461083
- Part serial: VAC0439
- Condition: Damaged
- Location: Lt Mlg
- Part time: 287 hours, 315 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING,  BRAKES WERE VERY WEAK.  ON POST FLIGHT INSPECTION, FOUND LT MAIN INBD TIRE ASSY AT A 20 DEG ANGLE TO THE GEAR LEG. ALSO FOUND BRAKE PADS SEPARATED FROM BRAKE ASSY.  REPLACED NR 1 MLG AXLE REF AMM TASK 32-11-04-400-801.  ALSO, REPLACED WHEELS AND BRAKES,  RETURNED TO SERVICE.
